advertisement
Question
Posted by: Me-oh-me | 2011-02-10

Brain zaps

Dear CS

I am delighted to have stopped my ADs, specifically Zoloft. I was on a low dose and tapered to half a tab every second day. I finally stopped taking it last week, but was still getting brain zaps. Then took one Prozac, but the brain zaps are contuing. I can live with them, but just want to know how long this will last??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As this area really hasn't been well-enough studied, its not certain, but most people who have described these sensations seem to have found they stop within weeks. A prozac may not stop withdrawal from Zoloft, as there are some significantn differences between the two. When they stop, tell me, as that will help answer the question form others. What does your shrink / prescribing doc say ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Me-oh-me | 2011-02-10

Its a zzzzzztttt type of feeling in your head when you stop with SSRI''s. Feels as though your brain is shaking in your skull, or almost as though you are suddenly walking backwards. Or maybe as though you brain is shaking your eyeballs. Difficult to describe.

Reply to Me-oh-me
Posted by: Tim | 2011-02-10

Whats a brain zap?

Reply to Tim
Posted by: cybershrink | 2011-02-10

As this area really hasn't been well-enough studied, its not certain, but most people who have described these sensations seem to have found they stop within weeks. A prozac may not stop withdrawal from Zoloft, as there are some significantn differences between the two. When they stop, tell me, as that will help answer the question form others. What does your shrink / prescribing doc say ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement